MathSciNet Relay Station
MathSciNet bibliographic data
MR1867339 (2002h:37127) 37J45 (34C37 35F20 35Q55 47J30 58E05)
Szulkin, Andrzej; Zou, Wenming Homoclinic orbits for asymptotically linear Hamiltonian systems. J. Funct. Anal. 187 (2001), no. 1, 25–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement